# SDR MASA200500856

- Difficulty date: November 3, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 1,988 hours, 1,381 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 6528 PHX - AFT MAIN CABIN HAS FUMES/VAPORS SMELL.  MX TROUBLESHOT AND FOUND THE APU OVERSERVICED.  MX DRAINED TO PROPER LEVEL AND FOUND NO FURTHER SMELL OR VAPORS.
